Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 11, Pages 1952–1958 (Mi zvmmf10304)  

This article is cited in 1 scientific paper (total in 1 paper)

On pseudo-Boolean polynomials

V. K. Leont'ev

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: A pseudo-Boolean function is an arbitrary mapping of the set of binary $n$-tuples to the real line. Such functions are a natural generalization of classical Boolean functions and find numerous applications in various applied studies. Specifically, the Fourier transform of a Boolean function is a pseudo-Boolean function. A number of facts associated with pseudo-Boolean polynomials are presented, and their applications to well-known discrete optimization problems are described.

Key words: pseudo-Boolean polynomial, monomial.

DOI: https://doi.org/10.7868/S0044466915110113

Full text: PDF file (88 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:11, 1926–1932

Bibliographic databases:

UDC: 519.7
MSC: Primary 90C09; Secondary 26C10, 94D05
Received: 22.10.2014
Revised: 21.04.2015

Citation: V. K. Leont'ev, “On pseudo-Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015), 1952–1958; Comput. Math. Math. Phys., 55:11 (2015), 1926–1932

Citation in format AMSBIB
\Bibitem{Leo15}
\by V.~K.~Leont'ev
\paper On pseudo-Boolean polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 11
\pages 1952--1958
\mathnet{http://mi.mathnet.ru/zvmmf10304}
\crossref{https://doi.org/10.7868/S0044466915110113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423055}
\elib{https://elibrary.ru/item.asp?id=24730751}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 11
\pages 1926--1932
\crossref{https://doi.org/10.1134/S0965542515110111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000365036400013}
\elib{https://elibrary.ru/item.asp?id=24971249}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947252068}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10304
  • http://mi.mathnet.ru/eng/zvmmf/v55/i11/p1952

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Leontev, E. N. Gordeev, “O chisle reshenii sistemy bulevykh uravnenii”, Avtomat. i telemekh., 2021, no. 9, 150–168  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:42
    References:69
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021